Ask Experts Questions for FREE Help !
Ask
    glenda4's Avatar
    glenda4 Posts: 8, Reputation: 1
    New Member
     
    #1

    May 27, 2017, 12:12 PM
    Can turmeric capsules cause stomach upset
    I have taken turmeric 500mg capsules for 3 months is diarrhoea a side effect
    Oliver2011's Avatar
    Oliver2011 Posts: 2,607, Reputation: 746
    Ultra Member
     
    #2

    May 27, 2017, 12:26 PM
    What are you taking it for? There's very little benefit in its capsule format from what I've read unless you combine it with a good amount of black pepper. I take it right out of the spice bottle in my tea in the morning and have never experienced that side effect.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Upset stomach [ 0 Answers ]

My stomach is hurting and I feel like throwing up. Earlier I ate shrimp with mushrooms,onions, & jalapeņos. Could that be the problem?

Child with frequent upset stomach [ 1 Answers ]

My seven year old daughter complains about stomach ache often and she says she throws up in her mouth a lot. Could this be an acid reflux thing, maybe lactose intolerance? Have an appointment soon with our nurse practitioner just wondered if anyone out there had any similar complaints from their...

Coke cause upset stomach? [ 11 Answers ]

I used to drink a lot of soda and it started making my stomach feel upset, but for the past month I switched to gatorade. I drank a can of coke this morning after I ate my regular lunch because that's all I had in the fridge. After drinking the coke 1 minute later I felt kind of sick, a few more...

Chronic stomach upset [ 1 Answers ]

Hi-) My issue is that since last week; about 1 1/2 weeks now, my stomach has been feeling uncomfortable. I haven't been feeling nauseous or sharp pain; its just discomfort with a little pain sometimes. Its almost a constant feeling of something not being digested correctly, but its ongoing. I...

Miniature greyhound, upset stomach... HELP. [ 5 Answers ]

We have a miniature greyhound that has a constant stomach problem, she will be fine for several days then all of a sudden she won't eat because her stomach is upset, sometimes she vomits, no diarrhea. We have taken her to the vet several times and he gives her a shot of "Pepcid" and then she is...


View more questions Search